# SDR 98ZZZX3274

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4743Q
- Make and model: Cessna A185E
- Aircraft serial: 18501197
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105116
- Condition: Frayed
- Location: Aileron
- Part time: 4,596 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLE FRAYED WHERE IT WENT OVER A PULLEY.  PULLEY WAS NOT MOVING.
